Sculptra Side Affects?

Why are vitamin D levels affected? It seems this is a common theme with sculptra patients or victims. I am seeking a doctor who could help me with adverse affects of Sculptra. I have granulomas and what appears to be permanent biofilm right where the injection. They inflame and shrink a bit to inflame again. I was just made aware that the product is actually a medical device and also is microorganism inducive (sugar, cellulose, etc.) Can you provide help?

Doctor Answers (1)

Sculptra Side Effects?

+1

Thank you for your question. The component of Sculptra is Poly L Lactic Acid, similar to suture used for years.  If you have an infection, this is likely due to technique and from bacteria not eh skin.  The skin is not sterile, and if there was not adequate skin preparation, or if you have had acne scarring, there may be bacteria in your skin unable to be cleaned with soaps.   I hope this helps!


Bay Area Dermatologist
4.0 out of 5 stars 10 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.